# SDR HEEA065066

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3520T
- Make and model: Bolkms BO105S
- Aircraft serial: S539
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Warning Box
- Part number: KDW021
- Condition: Failed
- Location: Rotor Rpm
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO FLASHING LIGHT.  RPM WARNING LIGHT DOES NOT COME ON.
